MathSciNet Relay Station
MathSciNet bibliographic data
MR1322933 (96j:11164) 11S31 (11S99 14L05)
Li, Hua-Chieh When is a $p$-adic power series an endomorphism of a formal group? Proc. Amer. Math. Soc. 124 (1996), no. 8, 2325–2329.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement